# SDR MEX2003297

- Difficulty date: July 3, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 12911021
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 523 - MEX-VER - AIRCRAFT ARRIVED WITH CAPTAIN REPORT OF 'L ICE PROTECT TEMP HI AND R AIR CON TEMP HI' LIGHTS.  THE ELECTRONIC THERMAL LEFT SW WAS REPLACED IAW MM 21-31-4.  DURING OVERNIGHT SERVICE THE ANTICIPATOR AND THERMOSTAT RIGHT SIDE AND ELECTRONIC THERMAL LEFT SW WERE REPLACED IAW MM 36-10-06/07 AND 21-31-4, IN TWO MODE TESTS WERE PERFORMED IAW MM 36-10-00, ALL CORRECT.  (M)
